One-one measurable transformations

Casper Goffman University of Oklahoma, Norman, Oklahoma

TBD mathscidoc:1701.331071

Acta Mathematica, 89, (1), 261-278, 1953.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:37 uploaded by actaadmin ] [ 103 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{casper1953one-one,
  title={One-one measurable transformations},
  author={Casper Goffman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203137782785780},
  booktitle={Acta Mathematica},
  volume={89},
  number={1},
  pages={261-278},
  year={1953},
}
Casper Goffman. One-one measurable transformations. 1953. Vol. 89. In Acta Mathematica. pp.261-278. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203137782785780.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved